Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3479752, 10 pages
http://dx.doi.org/10.1155/2016/3479752
Research Article

Control of Bouncing in MEMS Switches Using Double Electrodes

1Physical Science and Engineering Division, King Abdullah University of Science and Technology (KAUST), Thuwal 23955-6900, Saudi Arabia
2Department of Mechanical Engineering, State University of New York at Binghamton, Binghamton, 13902 NY, USA

Received 19 April 2016; Revised 26 June 2016; Accepted 27 June 2016

Academic Editor: Zhike Peng

Copyright © 2016 Farhan Abdul Rahim and Mohammad I. Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farhan Abdul Rahim and Mohammad I. Younis, “Control of Bouncing in MEMS Switches Using Double Electrodes,” Mathematical Problems in Engineering, vol. 2016, Article ID 3479752, 10 pages, 2016. doi:10.1155/2016/3479752